On a galoisian approach to the splitting of separatrices
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 1, pp. 125-141.
@article{AFST_1999_6_8_1_125_0,
     author = {Morales-Ruiz, Juan J. and Maria Peris, Josep},
     title = {On a galoisian approach to the splitting of separatrices},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {125--141},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     zbl = {0971.34076},
     mrnumber = {1721562},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_1_125_0/}
}
TY  - JOUR
AU  - Morales-Ruiz, Juan J.
AU  - Maria Peris, Josep
TI  - On a galoisian approach to the splitting of separatrices
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 125
EP  - 141
VL  - Ser. 6, 8
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1999_6_8_1_125_0/
UR  - https://zbmath.org/?q=an%3A0971.34076
UR  - https://www.ams.org/mathscinet-getitem?mr=1721562
LA  - en
ID  - AFST_1999_6_8_1_125_0
ER  - 
%0 Journal Article
%A Morales-Ruiz, Juan J.
%A Maria Peris, Josep
%T On a galoisian approach to the splitting of separatrices
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 125-141
%V Ser. 6, 8
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1999_6_8_1_125_0
Morales-Ruiz, Juan J.; Maria Peris, Josep. On a galoisian approach to the splitting of separatrices. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 1, pp. 125-141. http://www.numdam.org/item/AFST_1999_6_8_1_125_0/

[1] Baider (A.), Churchill (R.C.), Rod (D.L.) and Singer (M.F.) .- On the infinitesimal Geometry of Integrate Systems, Preprint 1992. | MR

[2] .Churchill (R.C.), Rod (D.L.). - On the determination of Ziglin monodromy Groups, S.I.A.M. J. Math. Anal. 22 (1991), pp. 1790-1802. | MR | Zbl

[3] Churchill (R.C.), Rod (D.L.) and Sleeman (B.D.) .- Symmetric Connections and the Geometry of Doubly-Periodic Floquet Theory, Preprint 1996.

[4] Grotta-Ragazzo (C.) . - Nonintegrability of some Hamiltonian Systems, Scattering and Analytic Continuation, Commun. Math. Phys. 166 (1994), pp. 255-277. | MR | Zbl

[5] Kaplansky (I.) .- An Introduction to Differential Algebra, Hermann 1976. | MR

[6] Katz (N.M.) . - A conjecture in the arithmetic theory of differential equations, Bull. Soc. Math. France 110 (1982), pp. 203-239. | Numdam | MR | Zbl

[7] Kirwan (F.) .- Complex Algebraic Curves, Cambridge Univ. Press 1992. | MR | Zbl

[8] Kovacic (J.J.) . - An Algorithm for Solving Second Order Linear Homogeneous Differential Equations, J. Symb. Comput. 2, (1986), pp. 3-43. | MR | Zbl

[9] Lerman (L.M.) .- Hamiltonian systems with loops of a separatrix of a saddlecenter, Sel. Math. Sov. 10 (1991), pp. 297-306. | MR | Zbl

[10] Martinet (J.) and Ramis (J.-P.) .- Théorie de Galois différentielle et resommation, Computer Algebra and Differential Equations, E. Tournier Ed., Academic Press 1989, pp. 117-214. | MR | Zbl

[11] Morales-Ruiz (J.J.) and Ramis (J.-P.) .- Galoisian obstructions to integrability of Hamiltonian systems, In preparation.

[12] Morales-Ruiz (J.J.) and Simó (C.) .- Picard-Vessiot Theory and Ziglin's Theorem, J. Diff. Eq. 107 (1994), pp. 140-162. | MR | Zbl

[13] Morales-Ruiz (J.J.) and Simó (C.) . - Non integrability criteria for Hamiltonians in the case of Lamé Normal Variational Equations, J. Diff. Eq. 129 (1996), pp. 111-135. | MR | Zbl

[14] Poole (E.G.C.) .- Introduction to the theory of Linear Differential Equations, Oxford Univ. Press 1936. | JFM | Zbl

[15] Singer (M.F.) .- An outline of Differential Galois Theory, Computer Algebra and Differential Equations, E. Tournier Ed., Academic Press 1989, pp. 3-57. | MR | Zbl

[16] Whittaker (E.T.) and Watson ( E.T.) .- A Course of Modern Analysis, Cambridge Univ. Press 1927. | JFM

[17] Ziglin (S.L.) .- Branching of solutions and non-existence of first integrals in Hamiltonian mechanics I, Funct. Anal. Appl. 16 (1982), pp. 181-189. | Zbl

[18] Ziglin (S.L.) .- Branching of solutions and non-existence of first integrals in Hamiltonian mechanics II, Funct. Anal. Appl. 17 (1983), pp. 6-17. | Zbl